MAUDE Adverse Event Report: CARDINAL HEALTH 7318 SPG VISTEC 8 X 4 STR 10 S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

CARDINAL HEALTH 7318 SPG VISTEC 8 X 4 STR 10 S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 7318
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that there was an issue with an xr detectable gauze.Photos showed some sort of tearing or quality issue.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
A photo sample was received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Upon a visual evaluation of the photo sample, the defect was confirmed; poor weave can be observed.A root cause analysis indicated that this occurred during the manufacturing process.

Brand Name
7318 SPG VISTEC 8 X 4 STR 10 S
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19484979
Report Number1018120-2024-00011
Device Sequence Number7924063
Product Code GDY
UDI-Device Identifier00884527017006
UDI-Public00884527017006
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7318
Device Catalogue Number7318
Device Lot Number24A070562
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown